# SDR AWXA200301555

- Difficulty date: November 25, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 54,890 hours, 29,641 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-04 CHECK A .625 INCH CRACK WAS FOUND ON BS 178 BULKHEAD WEB AT LBL 13.5, WL 183.  MAINTENANCE CUT OUT CRACK ON BS 178 BULKHEAD WEB AT LBL 13.5, WL 183; PERFORMED HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED A REPAIR DOUBLER AND FILLER; INSTALLED REPAIR PART IAW B737-300 SRM 53-10-08 PG 1, FIG 203.
